# SDR FDEA201603210962

- Difficulty date: March 21, 2016
- Submitted: April 13, 2016
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 73,279 hours, 17,457 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: NDA631353
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO COMPLY WITH EA 1-5330-T0313867 A PART 4 FWD INTERMEDIATE FUSELAGE SKIN PANEL ASSEMBLY.  INTERIM REPAIR OF IMPACT DAMAGE AT LOWER FWD CARGO DOOR JAMB CUT OUT. ACCOMPLISHED REPAIR IAW SRM 53-00-15-2R FIG 202 REPAIR 8 & EA 1-5330-T0313867B PT 4.  INITIAL INSPECTION TO BE CARRIED OUT AT 12,600 FLIGHT CYCLES & REPETITIVE INSPECTION AT EVERY 6,300 FLIGHT CYCLES IAW SRM 53-00-15-2R FIG 202 REPAIR 8 TABLE 201.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.  REFER TO WRI 53303668 FOR WORK DETAILS.
